# SDR VNAA20240726012

- Difficulty date: June 16, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN FS= 333.0 TO FS= 349.00 AT MAIN AVIONICS COMPARTMENT. (E/E).   INTERCOSTAL ATTACHED TO STRINGER 20RH IN FS= 333.0 TO FS= 349.00 WAS EVALUATED PER CRJ900 SRM  53-21-23-101-002-A02 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
